# SDR FDEA202208252049

- Difficulty date: August 25, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 61,681 hours, 40,023 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L1 Door Area
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1 DOOR GIRT BAR LAYING ON CREW STAIRS.        FACT 24AUG22 18:26   BNA                                                                 REINSTALLED L1 DOOR GIRT BAR ASSY. PER AMM                                        25-66-10-2, ALL OPS CKS GOOD PER AMM 52-11-25-5. L1                               DOOR OK FOR SERVICE. RII COMPLIED WITH.
